# SDR DXTA2023020679900

- Difficulty date: February 3, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N791QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20629
- Aircraft time: 7,500 hours, 4,307 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 1420452
- Part serial: 739
- Condition: Defective
- Location: Zone 700
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUTBD BRAKES FAIL AMBER CAS: ON THE GROUND, WE RECEIVED THE CAS MESSAGE. ALL HYDRAULIC PRESSURES WERE NORMAL. DIAGNOSTIC CODE IS B3-006383. // SIGNOFF// YCRILICD BRAKE ACCUMULATOR PRESSURE. APPLIED POWER TO THE AIRCRAFT. STARTED APU.
NO CURRENT OUTBD DRAKES FAIL CAS POSTED. C/W SMART FIX PLUS T/S FOR DIAG. CODE 03-006383. PRESSURIZED LH AND RH HYDRAULIC SYSTEMS. VERIFIED LNBD AND OTBD BRAKES PRESSURE NORMAL INDICATION WAS GREEN ON HYD. SYNOPTIC PAGE. DEPRESSURIZED LH AND RH
HYDRAULIC SYSTEMS. RESET CIRCUIT BREAKER RCBP-CI 5 (OUTBD BRAKES). AFTER 30 SECONDS NO BRAKE FAIL CAS MESSAGES WERE POSTED. ACCESSED MDC SYSTEM PARAMETERS PAGE. APPLIED LH AND RH BRAKES AND NOTED A PRESSURE RISE IN LH AND RH 1B AND OB BRAKES (4 INDICATIONS), NO BRAKE FAIL CAS MESSAGES POSTED. STARTING STEP 8 FAULT ISOLATION, PRESSURIZED RH HYDRAULIC SYSTEM, NO BRAKE FAIL CAS MESSAGES POSTED. ACCESSED MDC LRU TEST PAGE AND CARRIED OUT OB HARDWARE MONITOR TEST, TEST PASSED. DEPRESSURIZED RH HYDRAULIC SYSTEM. CARRIED OUT OB BCU EPROM TEST, TEST PASSED. PERFORMED A LEAK CHECK OF THE OB BRAKE SYSTEM, WITH NO LEAKS NOTED. PER SMART FIX PLUS THERE IS NO FAULT IN THE SYSTEM. PER MCC REQUEST, PERFORMED MDC FAULT HISTORY AND 1B AND OB BCU NYM DOWNLOADS AND TRANSMITTED TO AC YUL. BOMBARDIER NOTED THERE IS AN INTERNAL FAULT IN THE BREAK CONTROL UNIT SINCE JAN. 15TH.BOMBARDIER RECOMENDED REPLACING BCU. PLACED BCU ON ORDER WITH NETJETS. SP 600873. 02/05/2023 - REMOVED BCV PIN 142-045-2 S/N 739 LNSTALLED REPAIRED BCU PIN 142-045-2 SIN 909 IAW BOMBARDIER CL-350 AMM CH 32-43-01, RAN ACFT APU JAW CL-350 AFM OPS CHECKS GOOD.
